# SDR ASAA201904297161

- Difficulty date: April 27, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 13,892 hours, 4,606 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION ILLUMINATES ZONE TEMP FOR THE CONTROL CABIN AND EXTINGUISHES AFTER PRESSING RECALL. GROUNDED - YES. PERFORMED BITE PROC ON PZT CONTROLLER IAW B737-900 AMM 21-61-00-700-806-002. RESET BUTTON. NO FAULT NOTED. OPS NORMAL.
